# SDR UPS04442609

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 3 Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYD SYS LOST FLUID TO 0.5 GAL EDP ZERO WITH LOW PRESSURE LIGHT.  ADP PRESSURE NORMAL.  CHECKLIST COMPLETE FOR SYSTEM LEAK.  FOUND PRESSURE LINE CHAFED ON PNEU DUCT IN UPPER SECTION OF NR 3 PYLON (MARKED WITH RED TAPE) BB 09326 INSTALLED NEW LINE, LEAK CHECK OK.
